Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Autoimmune pancreatitis,stent removed from bile duct,central serous retinopathy and lattices in both eyes

Dear Doctor, I am having Autoimmune pancreatitis . I am under treatment now since 2 months. I am taking creaon 0000mg 6 tabs a day and omnacortil 40 mg/ day and got tappered to 5 mg/ day. Now i am going to stop steriod in another 3 days. My recent CT Abdomen shows good improvement in pancreas , gall bladder , bile duct etc. I got my stent also removed from bile duct. I got my eyes affected because of steriod and now I have CSR and lattices in both eyes for which no treatment taken. Dr said they can review after stopping steriod. Is there any chances of AIP relapsing? what is the treatment for me now?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Vsraman,
CSR, usually has a good prognosis. 90% of cases after withdrawal of steroid recovers completely within 6 months. For your faster relief, you may be prescribed low dose of Aspirin. Slight impairment of vision, specially night vision and color blindness can persist.
If your eye condition do not improve, you may have to undergo laser surgery for the eyes.
Relapse of Autoimmune pancreatitis can occur in 20-30% cases, which may require prolonged course of corticosteroid. Chances of relapses are more if there is an involvement of extrahepatic or intrahepatic bile duct.
One thing to remember is that in case you have to start again the steroid , your doctor must closely monitor the doses and blood levels of the steroid, because it is directly related to your chances of CIS.
Wish you good health
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor